Open Access

Solvability for a Class of Abstract Two-Point Boundary Value Problems Derived from Optimal Control

Boundary Value Problems20082007:027621

DOI: 10.1155/2007/27621

Received: 21 February 2007

Accepted: 22 October 2007

Published: 21 January 2008


The solvability for a class of abstract two-point boundary value problems derived from optimal control is discussed. By homotopy technique existence and uniqueness results are established under some monotonic conditions. Several examples are given to illustrate the application of the obtained results.


Authors’ Affiliations

Department of Mathematics and Computer Science, University of Central Missouri


  1. Lions J-L: Optimal Control of Systems Governed by Partial Differential Equations. Springer, New York, USA; 1971:xi+396.MATHView ArticleGoogle Scholar
  2. Hu Y, Peng S: Solution of forward-backward stochastic differential equations. Probability Theory and Related Fields 1995,103(2):273–283. 10.1007/BF01204218MATHMathSciNetView ArticleGoogle Scholar
  3. Peng S: Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stochastics and Stochastics Reports 1991,37(1–2):61–74.MATHMathSciNetGoogle Scholar
  4. Wu Z: One kind of two-point boundary value problems associated with ordinary equations and application. Journal of Shandong University 1997, 32: 17–24.Google Scholar
  5. Peng S, Wu Z: Fully coupled forward-backward stochastic differential equations and applications to optimal control. SIAM Journal on Control and Optimization 1999,37(3):825–843. 10.1137/S0363012996313549MATHMathSciNetView ArticleGoogle Scholar


© Lianwen Wang 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.